Global solutions for 2D quadratic Schrödinger equations

P. Germain, N. Masmoudi, J. Shatah

Research output: Contribution to journalArticlepeer-review


We prove global existence and scattering for a class of quadratic Schrödinger equations in dimension 2 with small and localized data. The proof relies on the idea of space-time resonance.

Original languageEnglish (US)
Pages (from-to)505-543
Number of pages39
JournalJournal des Mathematiques Pures et Appliquees
Issue number5
StatePublished - May 2012


  • Scattering
  • Schrödinger quadratic equations
  • Space-time resonance

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Global solutions for 2D quadratic Schrödinger equations'. Together they form a unique fingerprint.

Cite this